Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Reviews and Descriptions of Tables and Books

Journal: Math. Comp. 37 (1981), 237-242
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

    Y. L. Luke, The Special Functions and Their Approximations, Vols. 1, 2, Academic Press, New York, 1969.
  • Yudell L. Luke, Mathematical functions and their approximations, Academic Press, Inc. [Harcourt Brace Jovanovich, Publishers], New York-London, 1975. MR 0501762
  • Yudell L. Luke, Algorithms for the computation of mathematical functions, Academic Press [Harcourt Brace Jovanovich, Publishers], New York-London, 1977. MR 0494840
  • W. H. Hemmerle, Statistical Computations on a Digital Computer, Blaisdell, Waltham, Mass., 1967.
  • Charles L. Lawson and Richard J. Hanson, Solving least squares problems, Prentice-Hall, Inc., Englewood Cliffs, N.J., 1974. Prentice-Hall Series in Automatic Computation. MR 0366019
  • C. Radhakrishna Rao, Linear statistical inference and its applications, John Wiley & Sons, Inc., New York-London-Sydney, 1965. MR 0221616
  • G. W. Stewart, Introduction to matrix computations, Academic Press [A subsidiary of Harcourt Brace Jovanovich, Publishers], New York-London, 1973. Computer Science and Applied Mathematics. MR 0458818

Additional Information

Article copyright: © Copyright 1981 American Mathematical Society